# SDR 99ZZZX3197

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 81S1133
- Condition: Weak
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3942 - SMOKE FROM CENTER CONSOLE ALONG WITH SMOKE IN THE CABIN AND COCKPIT.  AIRCRAFT RELEASED IAW MEL 36-11-05 CONTROL NR 184831.  MAINTENANCE REMOVED AND REPLACED THE LT PACK DTV DUCT AND REPLACED THE BROKEN CLAMP IAW EMB-145  MM 36-11-9.  OPS AND LEAK CHECKS WERE GOOD.  REF:  EMB-145 IPC 21-51-00 FIG 25 ITEMS 130, 180, 230, FOR PARTS CHANGED.  AIRCRAFT IS RELEASED.  REF:  OPERATOR CNTRL NR C2XA99CL073 DATED 8-10-99.  REF:  OPERATOR CNTRL NR C2XA99CL074.
